# SDR 01FDEA00472

- Difficulty date: June 17, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 50,849 hours, 31,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CORRODED AT BS 840, LBL 30 ABOVE PRIMARY HEAT EXCHANGE.  REMOVED AND REPLACED PER IAW FEDEX 7-5710-57961.
